MAUDE Adverse Event Report: CONMED AIRSEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED AIRSEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number IAS12-100LPI
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction

Brand Name
AIRSEAL
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED
525 french road
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key25824776
Report Number3007305485-2026-00147
Device Sequence Number18737628
Product Code GCJ
UDI-Device Identifier10845854045640
UDI-Public(01)10845854045640(17)281014(10)2025101510
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAS12-100LPI
Device Lot Number2025101510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown